MAUDE Adverse Event Report: Permobil Inc. F5 Corpus VS; Powered Wheelchair

Permobil Inc. F5 Corpus VS; Powered Wheelchair
Model Number F5 Corpus VS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 06/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reports while using the f5 corpus vs wheelchair in the community, the end-user reported at one point it became tippy and they fell out of the seating to the ground where they sustained a serious injury requiring medical intervention to address.
 
Additional Manufacturer Narrative
Permobil representative received report that the f5 corpus vs was provided to the end-user, by their provider, as a loaner while their current device was being serviced.This device was a permobil demo and was provided to the end-user without permobil's knowledge.The end-user claims while driving the device in their community, the device reportedly became tippy which caused the end-user to lose positioning and fall out of the seating to the ground where they sustained an injury to their leg.Reports claim the injury was too severe to mend which required amputation of the left leg to address.The end-user reported their weight at time of event was 380 lbs.And the maximum recommended weight for the f5 corpus vs is 330 lbs.The end-user reports the f5 corpus vs was just dropped off at the end-user's home and was not adjusted or fitted to meet their physical dimensions, and the provided positioning belt was too short to extend around the end-user thus was unable to be used.The device was evaluated by permobil representative and was found to remain fully operational with no signs of a malfunction having occurred.It is permobil's contention the root cause for this event was unrelated to a device malfunction, but rather a device being provided that was inadequate for the end-user due to exceeding weight capacity, improperly fitted, and access to use of a standing feature without any training or prior authorization from their physician.

Brand Name
F5 Corpus VS
Common Device Name
Powered Wheelchair
Manufacturer (Section D)
Permobil Inc.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
Permobil Inc.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
+1(800)736-0925
MDR Report Key50069860
Report Number1221084-2026-00016
Device Sequence Number10287562
Product Code IPL
UDI-Device Identifier17330818001006
UDI-Public(01)17330818001006(11)220818
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K191874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF5 Corpus VS
Device Catalogue Numbern/a
Device Lot Numbern/a
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Hospitalization;
Patient SexUnknown